I'm an active, healthy (for my age) 65-year old who recently began taking Etodolac for the pain of arthritis in my knees and hands. The pharmacist warned that fatigue/lack of energy was an (initial) side effect, but that should pass as my body adapted to the medication. For the first couple of weeks I didn't really notice much change in how I felt--maybe a little more weary than usual at the end of a somewhat busy day. However, yesterday I just felt "zoned out" the entire day--jittery, fuzzy thinking, uncomfortable feeling in my stomach (not nausea but bloated and not interested in eating much). I just wanted to get home, close the door on the world and go to bed--which I did at 8:30 p.m. Slept a good 8 hours and feel considerably better this morning. Hope yesterday was just a coincidence and not related to the meds but would like to hear what others have experienced in this regard. The relief of pain is amazing but I'd hate to think I've traded pain for difficulty functioning on a daily basis
I understand your thinking. My boyfriend has RA. New Meds and a lot of fears as far as side effects. Maybe it was just a blip.. sounds like its working pretty well pain wise and that's a blessing. My boyfriend stopped his pain pill.. cold turkey but wasn't taking it long thank god; 2 weeks. I'm gonna read up on this medicine who knows it may help him.
My biggest thought always on pain is does it improve your quality of life? If it relieved the pain but I could not do anything else I would hate it. My goals are pain relief to do things I cannot do.. or something I want to do. Period.
Wish you luck and wellness. PW
- Etodolac Information for Consumers
- Etodolac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Etodolac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 May 2010 • 2 answers
Updated 14 Nov 2011 • 1 answer
Updated 8 Aug 2012 • 1 answer
Updated 5 Apr 2017 • 1 answer
Updated 2 Mar 2018 • 2 answers